# SDR DALA2016092306798

- Difficulty date: September 23, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 72,328 hours, 55,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS AISLE EMERGENCY LIGHTS INOPERATIVE.  FOUND FIRST CLASS POWER SUPPLY BAD. REMOVED & REPLACED POWER SUPPLY IAW AMM 33-53. BATTERY NOT REPLACED. OPS CHECKED OK.
